Alert archive / Michigan / Wind Advisories in 2013

Wind Advisory 4, NWS Detroit, MI

February 19, 201317 counties in Michigan

NWS Detroit, MI issued this wind advisory at Feb 19, 2013, 3:58 AM EST for 17 counties in Michigan. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2013, 3:58 AM EST (08:58 UTC)
Expired
Feb 19, 2013, 2:20 PM EST
In force
10 hr
Issued by
NWS Detroit, MI

Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI

The radar

The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 9.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2013-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2013-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 559 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
559 m²/s²
0-3 km storm-relative helicity
575 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WWUS73 KDTX 190858
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
358 AM EST TUE FEB 19 2013

...A STRONG COLD FRONT WILL BRING HIGH WIND GUSTS TODAY...

.A STRONG COLD FRONT WILL MOVE THROUGH SOUTHEAST MICHIGAN AROUND
SUNRISE. THE FRONT WILL BRING A SHARP WIND SHIFT TO THE WEST WITH
GUSTS REACHING 45 MPH. THE WINDY CONDITIONS WILL THEN PERSIST
THROUGH THE DAY.


MIZ047>049-053>055-060>063-068>070-075-076-082-083-192115-
/O.NEW.KDTX.WI.Y.0004.130219T0858Z-130220T0000Z/
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE...
SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER...
PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT...
ADRIAN...MONROE
358 AM EST TUE FEB 19 2013

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

HAZARDOUS WEATHER...

 * WIND SHIFTING SHARPLY TO THE WEST AROUND SUNRISE AND INCREASING
   TO 45 MPH GUSTS.

 * WIND GUSTS FREQUENTLY REACHING 45 MPH THROUGH THE DAY. 

IMPACTS...

 * THE STRONG WIND WILL CAUSE HAZARDOUS CONDITIONS FOR
   MOTORISTS...ESPECIALLY ALONG NORTH SOUTH ROADS.

 * UNSECURED LIGHT WEIGHT OBJECTS COULD BE DAMAGED BY THE STRONG
   WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS
   OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
   DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
   CAUTION.

 * PREPARE...PLAN...AND STAY INFORMED.
   VISIT HTTP://GO.USA.GOV/RR8

&&

$$

BT
2 follow-up statements
778 
WWUS73 KDTX 191820
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
120 PM EST TUE FEB 19 2013

...STRONG WINDS WILL CONTINUE TODAY...

.WEST WINDS AT 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
TODAY BEHIND A STRONG COLD FRONT. THE STRONG GUSTS WILL BEGIN TO
SUBSIDE THIS EVENING.

MIZ047>049-053>055-060>063-068>070-075-076-082-083-200000-
/O.CON.KDTX.WI.Y.0004.000000T0000Z-130220T0000Z/
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE...
SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER...
PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT...
ADRIAN...MONROE
120 PM EST TUE FEB 19 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

HAZARDOUS WEATHER...

 * SUSTAINED WEST WINDS 20 TO 30 MPH.

 * WIND GUSTS FREQUENTLY REACHING 40 TO 45 MPH.

IMPACTS...

 * THE STRONG WINDS WILL CAUSE HAZARDOUS CONDITIONS FOR
   MOTORISTS...ESPECIALLY ALONG NORTH TO SOUTH ORIENTATED ROADS.

 * ISOLATED POWER OUTAGES

 * UNSECURED LIGHT WEIGHT OBJECTS COULD BE DAMAGED BY THE STRONG 
   WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS 
   OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING 
   DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA 
   CAUTION. 

 * PREPARE...PLAN...AND STAY INFORMED. VISIT 
   HTTP://GO.USA.GOV/RR8 

&&

$$
099 
WWUS73 KDTX 191920
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
220 PM EST TUE FEB 19 2013

...WIND ADVISORY CANCELLED...

.STRONG WINDS THAT DEVELOPED THIS MORNING BEHIND A STRONG COLD
FRONT HAVE DECREASED. THE WIND ADVISORY HAS THEREFORE BEEN
CANCELLED.

MIZ047>049-053>055-060>063-068>070-075-076-082-083-192030-
/O.CAN.KDTX.WI.Y.0004.000000T0000Z-130220T0000Z/
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE...
SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER...
PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT...
ADRIAN...MONROE
220 PM EST TUE FEB 19 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
WIND ADVISORY. 

HAZARDOUS WEATHER...

 * THE THREAT FOR WIND GUSTS TO 45 MPH HAS ENDED.

 * WIND GUSTS THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING
   SHOULD REMAIN BETWEEN 35 AND 40 MPH.


IMPACTS...

 * NONE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * FOR MORE INFORMATION VISIT HTTP://GO.USA.GOV/RR8. 

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Feb 19, 3:47 AM EST, 11 minutes earlier.

Area forecast discussion, Feb 19, 3:47 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
347 AM EST TUE FEB 19 2013

.SHORT TERM... TODAY AND TONIGHT

MILD AND WET CONDITIONS THROUGHOUT SE MICHIGAN DURING THE EARLY
MORNING WILL BE KICKED OUT OF THE AREA BY A STRONG COLD FRONT
PASSING THROUGH AROUND SUNRISE. THE MAIN CONCERN WITH THIS FRONT
WILL BE PEAK WIND GUSTS REACHING 45 MPH ADVISORY CRITERIA IN THE
STRONG WESTERLY FLOW BEHIND IT, BUT THE COMBINATION OF FALLING
TEMPERATURES AND SNOW SHOWERS WILL ALSO ADD A LAYER OF HARSHNESS TO
CONDITIONS THROUGH THE DAY. EXPECT TEMPERATURES TO FALL TOWARD THE
MID AND UPPER 20S BY LATE MORNING, STRUGGLE TO REMAIN IN THE 20S
DURING THE AFTERNOON WITH SINGLE DIGIT WIND CHILL, AND THEN GIVE WAY
TO LOWS WELL DOWN INTO THE TEENS TONIGHT WITH WIND CHILL ABOUT 5
BELOW AFTER MIDNIGHT.

UPSTREAM OBSERVATIONS, ALONG WITH MODEL ISALLOBARIC FIELDS, INDICATE
THE STRONGEST WIND GUSTS OF 40 TO 50 KNOTS OVER CENTRAL INDIANA
OCCURRED WITHIN THE STEEPEST ISALLOBARIC GRADIENT ASSOCIATED WITH A
PEAK 3 HOUR PRESSURE RISE STARTING OFF CLOSE TO 10 MB. THIS PRESSURE
RISE CENTER IS SHOWN TO WEAKEN FROM NEARLY 10 MB TO 3-4 MB IN THE
NAM12 AND HIGH RES RAP MODELS AS THE FRONT MOVES THROUGH WESTERN
LOWER MICHIGAN AND THE REST OF INDIANA AND OHIO. THIS WEAKENING OF
THE ISALLOBARIC COMPONENT OF DYNAMIC FORCING WILL LIKELY RESULT IN A
SHORTER DURATION OF PEAK GUSTS AROUND 45 MPH IN OUR AREA ALONG AND
IMMEDIATELY POST FRONT. AFTER THAT, EXPECT A FEW HOURS OF WIND GUSTS
LESS THAN 40 MPH UNTIL COLD ADVECTION AND SYSTEM RELATIVE ISENTROPIC
DESCENT RAMPS UP LEADING TO STEEPENING LAPSE RATES IN A DEEPENING
BOUNDARY LAYER. DOWNWARD MOMENTUM TRANSPORT WILL THEN BE SUFFICIENT
FOR GUSTS TO REACH 45 MPH AGAIN BY LATE MORNING THROUGH THE
AFTERNOON. GUSTS WILL DIMINISH BY TONIGHT BUT WILL REMAIN IN THE 30
MPH RANGE AS THE BOUNDARY LAYER REMAINS WELL MIXED AFTER SUNSET.

AFTER THE DRY SLOT KEEPS SNOW AT BAY DURING THE MORNING, AN
EXPANSIVE AREA OF MID LEVEL MOISTURE WRAPPING AROUND THE WESTERN
FLANK OF THE LOW WILL DRIVE THE PATTERN OF SNOW DURING THE AFTERNOON
THROUGH TONIGHT. EARLY MORNING RADAR COMPOSITES SHOW THIS COMING
TOGETHER OVER THE UPPER MIDWEST AT PRESS TIME ADDING CONFIDENCE TO
THE EXPECTATION OF A HIGH POP/LOW ACCUMULATION SCENARIO. THIS
MOISTURE WILL SEED ENHANCEMENT FROM LAKE MICHIGAN AS INSTABILITY
INCREASES INTO THE 15-20C RANGE FOR LAKE TO 850 MB DELTA-T. THE MAIN
LIMITING FACTOR WILL BE THE STRONG WIND SPEED AND STEADY VEERING
TREND THAT WILL PREVENT ANY DOMINANT BAND FORMATION. PLAN TO FAVOR
THE TRI CITIES AND THUMB WITH CATEGORICAL POPS DURING THE AFTERNOON
AND LIKELY INTO THE THE EVENING WITH 1 TO 2 INCHES OF ACCUMULATION
BEFORE THE WIND SHIFT TOWARD THE NORTHWEST FAVORS AREAS SOUTH OF
INTERSTATE 69 TOWARD SUNRISE WEDNESDAY.

&&

.LONG TERM...

ALTHOUGH THE 500 MB LOW/MID LEVEL COLD POOL WILL BE MOVING INTO NEW
ENGLAND ON WEDNESDAY...A SHALLOW (SFC-925 MB) BACK DOOR COLD FRONT
WILL ATTEMPT TO MAKE INROADS INTO SOUTHERN LOWER MICHIGAN.
925 MB TEMPS OF -16 TO -17 C FORECASTED TO WORK THROUGH THE THUMB
REGION...WITH LOW LEVEL FLOW JUST SLIGHTLY WEST OF DUE NORTH.
SO...REASONABLE EXPECTATION SOME LAKE EFFECT SNOW SHOWER ACTIVITY
WILL BRUSH THE SHORELINE...BUT SHALLOW NATURE OF THE ACTIVITY
(MODERATING 850 MB TEMPS) SHOULD PREVENT ACTIVITY FROM GETTING OUT
OF HAND. 1042 MB HIGH OVER ONTARIO WILL NOSE INTO SOUTHEAST MICHIGAN
ON THURSDAY...AS AMPLIFIED UPPER LEVEL RIDGE MOVES OVER THE WESTERN
GREAT LAKES. POTENT UPPER WAVE JUST OFF THE PACIFIC NORTHWEST COAST
EARLY THIS MORNING STILL PROGGED TO ROTATE THROUGH THE FOUR CORNERS
REGION LATE WEDNESDAY...BUT TRACKING JUST A TOUCH FARTHER
EAST...OVER/NEAR SIOUX FALLS SOUTH DAKOTA THURSDAY NIGHT (PER 00Z
GFS/EURO). DRAMATIC WEST-EAST SHEARING OF THE UPPER LEVEL
CIRCULATION WILL OCCUR...BUT STILL A PERIOD OF LARGE SCALE ASCENT/PV
ADVECTION FRIDAY MORNING TO OCCUR OVER SOUTHEAST MICHIGAN. THE BULK
OF THE LIFT WILL BE USED UP JUST TO SATURATE THE LOW LEVELS...AS THE
PREVIOUSLY MENTIONED HIGH OVER ONTARIO LEADS TO EASTERLY DRY LOW
LEVEL FLOW PERSISTING INTO FRIDAY. 00Z GFS NOT EVEN GIVING US A
TENTH OF AN INCH OF QPF...AS DEEPER MOISTURE SEEN IN THE 850-700
MB/PW FIELDS SKIRTS JUST TO THE SOUTHEAST OF THE CWA. STILL...DECENT
SHOT OF MOISTURE ADVECTION...AND PREFERENCE IS WITH THE STRONGER
CANADIAN/EURO WHICH MAINTAINS THE 500 MB LOW OVER MINNESOTA INTO THE
FIRST HALF OF THE WEEKEND. QPF FROM THOSE MODELS SUPPORTS A SOLID 1
TO TWO INCHES OF SNOW ON FRIDAY...WITH RELATIVELY LOW SNOW TO LIQUID
RATIOS...AS ZERO OR SLIGHTLY BETTER 850 MB TEMPS SEEN REACHING THE
OHIO BORDER.

THE MODEST MID LEVEL COLD POOL OVER MINNESOTA WILL BREAK OFF TO THE
EAST FOR THE WEEKEND...KEEPING TEMPERATURES IN CHECK...AS 850 MB
TEMPS LOOK TO BE HOVERING AROUND -10 C...AND WITH LIMITED
SUNSHINE...MAXES EXPECTED TO REMAIN GENERALLY BELOW 40 DEGREES.
ALTHOUGH...WE WILL HAVE THE DRY SLOT WORKING THROUGH SATURDAY
MORNING...WHICH COULD BE THE DAY WE SNEAK UP TO 40 DEGREES.

&&

.MARINE...

DEEP LOW PRESSURE MOVING THROUGH THE STRAITS WILL PULL A STRONG COLD
FRONT THROUGH LAKE HURON AND LOWER MICHIGAN EARLY IN THE MORNING.
WESTERLY GALES WILL DEVELOP AFTER THE FRONTAL PASSAGE AND THEN
PERSIST TONIGHT THROUGH WEDNESDAY WHILE VEERING TO NORTHWEST OVER
THE OPEN WATERS OF LAKE HURON. POLAR AIR SURGING BACK INTO THE
REGION WILL CHANGE RAIN BACK TO SNOW AND ALSO LEAD TO A SUBSTANTIAL
FREEZING SPRAY HAZARD OVER THE OPEN WATERS TONIGHT THROUGH
WEDNESDAY. THE STRONG WINDS AND RESULTING LARGE WAVES WILL COMBINE
WITH NEAR IDEAL WATER TEMPERATURE FOR WIDESPREAD FREEZING SPRAY TO
BECOME HEAVY. MARINE CONDITIONS WILL THEN IMPROVE CONSIDERABLY BY
THURSDAY AS HIGH PRESSURE SETTLES OVER THE REGION.

&&

.AVIATION...ISSUED 1150 PM EST MON FEB 18 2013

//DISCUSSION...

RAIN SHOWERS WILL BECOME MORE NUMEROUS AS THIS FORECAST PERIOD
BEGINS AS MOISTURE CONVERGENCE IN ADVANCE OF APPROACHING COLD FRONT
SHIFT INTO THE AREA. WITH THIS ACTIVITY...CIGS WILL FALL TO MVFR TO
OCCASIONAL IFR...ESPECIALLY RIGHT ALONG THE FRONT...WHICH WILL PASS
THROUGH BETWEEN 10Z-12Z. RAIN SHOWERS WILL CHANGE TO SNOW WITHIN
COLD AIR ADVECTION BEHIND THE FRONT...AND WEST/SOUTHWEST WINDS WILL
BECOME VERY STRONG WITH GUSTS TO 30-35 KNOTS ON TUESDAY.

FOR DTW...CIGS WILL FALL BELOW 5000 FEET AT THE BEGINNING OF THE
FORECAST AND THEN BOTTOM OUT BETWEEN 900-1800 FEET IN ADVANCE OF
COLD FRONT BEFORE LIFTING BACK TO MVFR/LOWER VFR ON TUESDAY AS GUSTY
(25-35 KT) WEST/SOUTHWEST FLOW DEVELOPS. RAIN SHOWERS TONIGHT
WILL CHANGE TO SCATTERED LIGHT SNOW SHOWERS.

//DTW THRESHOLD THREATS...

* HIGH CONFIDENCE IN CEILING BELOW 5000 FEET MUCH OF THE FORECAST.

* HIGH CONFIDENCE IN RAIN AS PRECIPITATION TYPE TONIGHT...CHANGING
TO SNOW SHOWERS AROUND 11Z-12Z TUESDAY.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
     MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
     MIZ083...UNTIL 7 PM TUESDAY.

LAKE HURON...
     GALE WARNING...LHZ361...FROM NOON TUESDAY TO 7 PM WEDNESDAY.

     HEAVY FREEZING SPRAY WARNING...LHZ361-LHZ362-LHZ363-LHZ462-LHZ463-
     LHZ464...FROM 7 PM TUESDAY TO 7 PM WEDNESDAY.

     GALE WARNING...LHZ362-LHZ363...FROM 7 AM TUESDAY TO 7 PM WEDNESDAY.

     GALE WARNING...LHZ421-LHZ422-LHZ441-LHZ442-LHZ443-LHZ462-LHZ463-
     LHZ464...FROM 7 AM TUESDAY TO MIDNIGHT WEDNESDAY.

LAKE ST CLAIR...
     GALE WARNING...FROM 7 AM TUESDAY TO MIDNIGHT WEDNESDAY.

MI WATERS OF LAKE ERIE...
     GALE WARNING...FROM 7 AM TUESDAY TO MIDNIGHT WEDNESDAY.

&&

SHORT TERM...BT
LONG TERM....SF
MARINE.......BT
AVIATION.....DG

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Feb 18, 3:37 PM EST, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
337 PM EST MON FEB 18 2013

MIZ047>049-053>055-060>063-068>070-075-076-082-083-192045-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
337 PM EST MON FEB 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOW 30S BY THE
MORNING RUSH HOUR TUESDAY MORNING. THIS MAY ALLOW SLICK SPOTS TO
DEVELOP ON UNTREATED ROADWAYS AS MOISTURE LEFT OVER FROM OVERNIGHT
RAIN BEGINS TO FREEZE.

WIND GUSTS TO 40 MPH ARE POSSIBLE TUESDAY BEHIND A STRONG COLD
FRONT. IN ADDITION...SNOW ACCUMULATION OF 1 TO 2 INCHES IS
POSSIBLE TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-192045-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
337 PM EST MON FEB 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A GALE WARNING IS IN EFFECT TUESDAY AND TUESDAY NIGHT FOR ALL
MARINE AREAS. THE GALE WARNING CONTINUES OVER CENTRAL AND NORTHERN
PORTIONS OF LAKE HURON INTO WEDNESDAY NIGHT. REFER TO THE LATEST
MARINE FORECASTS FOR DETAILS.

STRONG WINDS IN COMBINATION WITH LARGE WAVES AND VERY COLD
TEMPERATURES MAY ALLOW WIDESPREAD FREEZING SPRAY...POSSIBLY
HEAVY...TO DEVELOP OVER THE OPEN WATERS OF LAKE HURON TUESDAY
NIGHT THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

HLO

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 3:53 AM ESTHeavy Freezing Spray WarningDTX48 hr
Feb 19, 1:53 PM ESTLow Water AdvisoryDTX14 hr

Nearby

Wind Advisories in Michigan, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.